# SDR 98ZZZX1540

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N307CL
- Make and model: Gulstm 690B
- Aircraft serial: 11508
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Lt Aileron
- Part time: 5,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AILERON SPARS CRACKED.  LOCATION:  INBOARD HINGE BRACKET ATTACH POINT.  LT AILERON HAD .75 INCH CRACK.  RT AILERON HAD 2.25 INCH CRACK.  CAUSE COULD BE RELATED TO TOTAL TIME.
